# SDR AALA981518

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 915 - DURING CLIMB, YELLOW SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  FLIGHT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE UPPER ENGINE DRIVEN HYDRAULIC PUMP SHAFT SHEARED.  REPLACED ENGINE DRIVEN HYDRAULIC PUMP AND  MOTORIZED ENGINE WITH NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
